# SDR SIMA201024205

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 19,025 hours, 14,218 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00198
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3533 DURING THE CLIMB GOT THE CREW RECEIVED AN AUTO PRESSURIZATION FAIL MESSAGE AND FAILED WHILE PERFORMING THE AIRCRAFT PROCEDURES MANUAL FOR PRESSURIZATION.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OUT FLOW VALVE IAW CRJJ 700 MM 01-22-01. THE OPERATIONAL CHECK WAS GOOD IAW AMM 21-22-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
